# SDR ABXA9500647

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 5644324
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION WHILE ACCOMPLISHING A.D. 90-18-03, FOUND THE LEFT OVERHEAD WINDOW OUTER RETAINER CRACKED.  REPAIRED IAW EA AD-56-03239-MA.
